Games for Counting Abstractions

Abstract : It has been recently shown that monotonicity is not sufficient to obtain decidability results for two-player games. However, positive results can be obtained on restricted subclasses of monotonic two-player games. In this paper, we identify and study a subclass of monotonic two-player games that is useful for analysis of parametric (open) systems that can be modeled by using counting abstractions. Although the reachability game problem is undecidable in general for that subclass, we identify two interesting and decidable problems and show how to apply those results in parametric system analysis.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00158701
Contributor : Mathias Samuelides <>
Submitted on : Friday, June 29, 2007 - 2:06:24 PM
Last modification on : Friday, April 12, 2019 - 10:20:07 AM
Long-term archiving on : Thursday, April 8, 2010 - 10:07:08 PM

File

RSV04.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Jean-François Raskin, Mathias Samuelides, Laurent van Begin. Games for Counting Abstractions. Electronic Notes in Theoretical Computer Science, Elsevier, 2005, 128 (6), pp.69-85. ⟨10.1016/j.entcs.2005.04.005⟩. ⟨hal-00158701⟩

Share

Metrics

Record views

154

Files downloads

138